On Lexapro but anxiety is back

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LurkyLou
New Member


Date Joined Feb 2008
Total Posts : 1
   Posted 2/16/2008 1:49 PM (GMT -7)   
Hi everyone.  I have been on Lexapro (10mg) since late November and it was working wonderfully.  I had been feeling great and NO panic or anxiety.  Here it is now February and they are back.  It took me forever to admit I had a problem and make the appt and I was so so relieved when the medication started to work.  I felt so good.  Now for the last few days I've had the tightness in the chest and back and the trouble taking deep breaths again, same as before.  I'm so lost.  I can't stand the thought of going back to the doctor again (no real reason, just more anxiety).  The only thing I've done differently is take my birth control pills at a different time of day.  Any insight or suggestions or similar stories to share?  confused   

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/16/2008 3:08 PM (GMT -7)   

Lurkylou,
Your dose of Lexapro can be increased to  20 mg/day, if it has pooped out at the 10mg dosage.  Please talk to your physician about an increase.  Also ask about the interaction between the Lexapro and your BC pills. Please don't give up.  We are here for you.
Hugs
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 2/16/2008 8:26 PM (GMT -7)   
Hello Lurky,welcome to Hw.What you are experiencing is common. There are many times when a med will work very well then all of a sudden something changes but like Kitt said most of the time an increase will solve your problems.Also some other meds will sometimes decrease the effectiveness of your anti-anxiety meds.I was taking an antibiotic one time(dont remember the name) and about a week into the antibiotic i noticed that i was starting to have lots of panic attacks which i hadnt been having for some time.So i called the pharmacist and he confirmed that the particular antibiotic i was on could interfere with my meds! So before you have the dosage increased make sure it's not the BC pills.

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 2/17/2008 7:55 AM (GMT -7)   
i started out at 10m lexapro and they had to put me on 20m later, at first it seemed to help and later my anxiety level got higher but on 20m i am doing really well.


machelle
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:59 PM (GMT -7)
There are a total of 2,733,113 posts in 301,083 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
432 Guest(s), 16 Registered Member(s) are currently online.  Details
JM@PCaI, martha, sheepguy, 81GyGuy, tickcheckguy, Bucko, ToddGR, waterbee, Hungrydude, ArtAngel, rocckyd, RanMan, Awake_, gilly2, Tall Allen, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer